| Catalog Number |
42502E |
| Medical Device Problem Codes |
Leak/Splash (1354); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd alaris¿ smartsite¿ gravity set had a hole causing leakage.The following information was provided by the initial reporter: i only know of two sets that had holes in them and i have one of those now that occurred yesterday.There was leakage.
Additional Manufacturer Narrative
Device evaluated by mfr: a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint of misassembly defective / damaged could not be verified due to the product not being returned for failure investigation.A device history record review for model 42502e lot number 22069211 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.H3 other text : see h10.
Event or Problem Description